Loading...
Loading...

Go to the content (press return)

Torsional solutions of convection in rotating fluid spheres

Author
Sanchez, J.; Net, M.
Type of activity
Journal article
Journal
Physical review fluids
Date of publication
2019-01-25
Volume
4
Number
1
First page
1
Last page
22
DOI
https://doi.org/10.1103/PhysRevFluids.4.013501 Open in new window
Repository
http://hdl.handle.net/2117/129163 Open in new window
URL
https://journals.aps.org/prfluids/abstract/10.1103/PhysRevFluids.4.013501 Open in new window
Abstract
A numerical study of the nonlinear torsional solutions of convection in rotating, internally heated, self-gravitating fluid spheres is presented. Their dependence on the Rayleigh number has been found for two pairs of Ekman (E) and small Prandtl (Pr) numbers in the region of parameters where, according to Zhang et al. [J. Fluid Mech. 813, R2 (2017)], the linear stability of the conduction state predicts that they can be preferred at the onset of convection. The bifurcation to periodic torsional ...
Citation
Sanchez, J.; Net, M. Torsional solutions of convection in rotating fluid spheres. "Physical review fluids", 25 Gener 2019, vol. 4, núm. 1, p. 1-22.
Keywords
Convection in rotating Nonlinear torsional

Participants

Attachments